advertisement
Question
Posted by: dw | 2010/01/07

lexamil

Hi doc. Over Dec my anxiety got really bad so I had to go to my GP as my psychiatrist was away on leave already. He gave me a prescription for 2.5mg of Lexamil for 14 days with the 30mg of adco mirteron I was already taking prescribed by my psych. The Lexamil has now finished and I have made an appt. with my psych but she can only see me next week. I dont want to get more Lexamil as I want my pychiatrist to reasses my situation. Would it be ok if I just stopped the Lexamil as it was such a small dose anyway or should I still wean myself off these? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm wanting to feel sure which drug you are taking, as there is an unfortunate potential confusion of names - Lexomil is one generic name for the benzo chemically clled Bromazepam ; Lexamil is a generic form of the antidepressant Escitalopram. For the first, the dose seems low enough, and for a short enough period, to be unlikely to cause problems if you stop. For the second, the AD, I'd have expected doses of 10 or 20 mg, and can't quite picture 2.5 mg as a dose. At such a low dose, and again after a rather short period, it too should be OK to stop - especally as you're due to see your own psychiatrist reasonably soon

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/07

I'm wanting to feel sure which drug you are taking, as there is an unfortunate potential confusion of names - Lexomil is one generic name for the benzo chemically clled Bromazepam ; Lexamil is a generic form of the antidepressant Escitalopram. For the first, the dose seems low enough, and for a short enough period, to be unlikely to cause problems if you stop. For the second, the AD, I'd have expected doses of 10 or 20 mg, and can't quite picture 2.5 mg as a dose. At such a low dose, and again after a rather short period, it too should be OK to stop - especally as you're due to see your own psychiatrist reasonably soon

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement